# SDR UALA2013021800961

- Difficulty date: February 16, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 62,878 hours, 8,793 cycles
- Engine: Pwa PW40903
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Loose
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT PACK TRIPPED AT FL 320.   LEVEL FLIGHT RESET ITSELF AFTER 30 SECOND.  FOUND PRIMARY HEAT EXH IN LET TEMP SENSOR CONNECTOR LOOSE, SECURED PERFORMED 21 CABIN TEMP CONTROL SYSTEM ON MAT, TEST PASSED INBND MESSAGE NOT ACTIVE.  RAN PACKS NO NEW MESSAGES OR FAULTS NOTED.
